American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 103 found      Go to page: 1 2 3 4

[1] Sergio Albeverio, Luca Di Persio and Elisa Mastrogiacomo. Invariant measures for stochastic differential equations on networks. Proceedings of Symposia in Pure Mathematics 87 1-33.
Book volume table of contents
View Article: PDF

[2] Hannes Luiro and Mikko Parviainen. Gradient walks and $p$-harmonic functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Hui Huang and Jian-Guo Liu. Error estimate of a random particle blob method for the Keller-Segel equation. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Franco Flandoli, Elena Issoglio and Francesco Russo. Multidimensional stochastic differential equations with distributional drift. Trans. Amer. Math. Soc. 369 (2017) 1665-1688. MR 3581216.
Abstract, references, and article information   
View Article: PDF

[5] Yaozhong Hu and Khoa Lê. Nonlinear Young integrals and differential systems in H\"older media. Trans. Amer. Math. Soc. 369 (2017) 1935-2002. MR 3581224.
Abstract, references, and article information   
View Article: PDF

[6] Rémi Léandre. The It\^o-Stratonovich formula for an operator of order four. Contemporary Mathematics 668 (2016) 165-169.
Book volume table of contents   
View Article: PDF

[7] Andrea Cosso, Cristina Di Girolami and Francesco Russo. Calculus via regularizations in Banach spaces and Kolmogorov-type path-dependent equations. Contemporary Mathematics 668 (2016) 43-65.
Book volume table of contents   
View Article: PDF

[8] Henri Schurz and Abdallah M. Talafha. Existence, uniqueness, and energy of modified stochastic sine-Gordon equation with multiplicative noise on one-dimensional domain. Contemporary Mathematics 668 (2016) 179-197.
Book volume table of contents   
View Article: PDF

[9] Zhen-Qing Chen, Masatoshi Fukushima and Steffen Rohde. Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains. Trans. Amer. Math. Soc. 368 (2016) 4065-4114.
Abstract, references, and article information
View Article: PDF

[10] Thomas Cass and Christian Litterer. A gradient estimate for the heat semi-group without hypoellipticity assumptions. Proc. Amer. Math. Soc. 143 (2015) 4967-4972. MR 3391053.
Abstract, references, and article information   
View Article: PDF

[11] Ognjen Milatovic. On a positivity preservation property for Schr\"odinger operators on Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 301-313.
Abstract, references, and article information   
View Article: PDF

[12] Pedro J. Catuogno, Diego S. Ledesma and Paulo R. Ruffino. Foliated stochastic calculus: Harmonic measures. Trans. Amer. Math. Soc. 368 (2016) 563-579.
Abstract, references, and article information   
View Article: PDF

[13] Regularity theory. CBMS Regional Conference Series in Mathematics 119 (2014) 103-109.
Book volume table of contents   
View Article: PDF

[14] Correlation length. CBMS Regional Conference Series in Mathematics 119 (2014) 87-94.
Book volume table of contents   
View Article: PDF

[15] A Burkholder-Davis-Gundy inequality. CBMS Regional Conference Series in Mathematics 119 (2014) 97-101.
Book volume table of contents   
View Article: PDF

[16] Intermittency. CBMS Regional Conference Series in Mathematics 119 (2014) 63-70.
Book volume table of contents   
View Article: PDF

[17] Some special integrals. CBMS Regional Conference Series in Mathematics 119 (2014) 95-96.
Book volume table of contents   
View Article: PDF

[18] A linear heat equation. CBMS Regional Conference Series in Mathematics 119 (2014) 19-31.
Book volume table of contents   
View Article: PDF

[19] Prelude. CBMS Regional Conference Series in Mathematics 119 (2014) 1-7.
Book volume table of contents   
View Article: PDF

[20] Wiener integrals. CBMS Regional Conference Series in Mathematics 119 (2014) 9-17.
Book volume table of contents   
View Article: PDF

[21] Davar Khoshnevisan. Analysis of Stochastic Partial Differential Equations. CBMS Regional Conference Series in Mathematics 119 (2014) MR MR3222416.
Book volume table of contents   

[22] A non-linear heat equation. CBMS Regional Conference Series in Mathematics 119 (2014) 39-51.
Book volume table of contents   
View Article: PDF

[23] Intermittency islands. CBMS Regional Conference Series in Mathematics 119 (2014) 79-85.
Book volume table of contents   
View Article: PDF

[24] Walsh-Dalang integrals. CBMS Regional Conference Series in Mathematics 119 (2014) 33-38.
Book volume table of contents   
View Article: PDF

[25] Intermezzo: A parabolic Anderson model. CBMS Regional Conference Series in Mathematics 119 (2014) 53-61.
Book volume table of contents   
View Article: PDF

[26] Intermittency fronts. CBMS Regional Conference Series in Mathematics 119 (2014) 71-77.
Book volume table of contents   
View Article: PDF

[27] Batu Güneysu. Kato's inequality and form boundedness of Kato potentials on arbitrary Riemannian manifolds. Proc. Amer. Math. Soc. 142 (2014) 1289-1300.
Abstract, references, and article information   
View Article: PDF

[28] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information   
View Article: PDF

[29] Appendix. AMS Non-Series Monographs 82 (2013) 127-133.
Book volume table of contents
View Article: PDF

[30] Lawrence C. Evans. An Introduction to Stochastic Differential Equations. AMS Non-Series Monographs 82 (2013) MR MR3154922.
Book volume table of contents   


Results: 1 to 30 of 103 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia